# SDR QXEA200600041

- Difficulty date: January 3, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT H-STAB BOTTOM FLANGE SURFACE HAS VARIOUS CHAFE MARKS AT OUTBOARD END WHERE LEADING EDGE 342BR ATTACHES.  REPAIRED IAW RD 8-55-626, DHC-8-200 SRM 51-20-16 AND SRM 51-20-36.
